Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 68, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 8, 2020, 3:38 PM CDT for Marengo County, Sumter County, Alabama. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2020, 3:38 PM CDT (20:38 UTC)
- Expired
- Apr 8, 2020, 4:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marengo County, AL, Sumter County, AL
The radar
The Birmingham radar (KBMX), 137 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 2:40 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 392 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
754
WUUS54 KBMX 082038
SVRBMX
ALC091-119-082130-
/O.NEW.KBMX.SV.W.0068.200408T2038Z-200408T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
338 PM CDT Wed Apr 8 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Marengo County in southwestern Alabama...
Southeastern Sumter County in west central Alabama...
* Until 430 PM CDT.
* At 338 PM CDT, a severe thunderstorm was located near Jefferson, or
12 miles west of Linden, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Linden, Jefferson, Thomaston, Myrtlewood, Dayton, Freddie Jones
Field, Pin Hook, Consul, Magnolia, Miller, Chickasaw State Park,
Half Acre, U.S. 80 and AL 28, Old Spring Hill, Octagon, Calvary,
Whitfield and Demopolis Municipal Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3250 8797 3240 8752 3231 8752 3231 8747
3227 8747 3227 8751 3225 8752 3213 8753
3213 8762 3205 8762 3218 8801 3226 8801
3228 8802 3228 8801 3230 8800 3230 8794
3228 8794 3231 8793 3231 8820
TIME...MOT...LOC 2038Z 284DEG 42KT 3237 8799
HAIL...1.00IN
WIND...60MPH
$$
86/Martin1 follow-up statement
122
WWUS54 KBMX 082103
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
403 PM CDT Wed Apr 8 2020
ALC119-082110-
/O.CAN.KBMX.SV.W.0068.000000T0000Z-200408T2130Z/
Sumter AL-
403 PM CDT Wed Apr 8 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SUMTER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
southeastern Sumter County. Therefore, the warning has been
cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
south central, central, southwestern and west central Alabama.
LAT...LON 3228 8802 3230 8800 3230 8794 3228 8794
3229 8793 3231 8793 3234 8798 3246 8797
3249 8794 3240 8752 3231 8752 3231 8747
3227 8747 3227 8751 3225 8752 3213 8753
3213 8762 3205 8762 3218 8801
TIME...MOT...LOC 2100Z 284DEG 42KT 3230 8768
$$
ALC091-082130-
/O.CON.KBMX.SV.W.0068.000000T0000Z-200408T2130Z/
Marengo AL-
403 PM CDT Wed Apr 8 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR MARENGO COUNTY...
At 400 PM CDT, a severe thunderstorm was located near Freddie Jones
Field, or near Linden, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Linden, Jefferson, Thomaston, Myrtlewood, Dayton, Freddie Jones
Field, Pin Hook, Consul, Magnolia, Miller, Chickasaw State Park, Half
Acre, Old Spring Hill, Octagon, Calvary and Demopolis Municipal
Airport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3228 8802 3230 8800 3230 8794 3228 8794
3229 8793 3231 8793 3234 8798 3246 8797
3249 8794 3240 8752 3231 8752 3231 8747
3227 8747 3227 8751 3225 8752 3213 8753
3213 8762 3205 8762 3218 8801
TIME...MOT...LOC 2100Z 284DEG 42KT 3230 8768
HAIL...1.00IN
WIND...60MPH
$$
86/MartinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 12:08 PM CDT, 3 hours 30 minutes earlier.
Area forecast discussion, Apr 8, 12:08 PM CDT, 3 hours 30 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1208 PM CDT Wed Apr 8 2020 .UPDATE... For 18Z Aviation. && .SHORT TERM... /Updated at 1002 AM CDT Wed Apr 08 2020/ Through this evening: Current satellite imagery & RAP mesoanalysis indicate a broad fetch of lingering low-level stratocumulus amidst southwesterly low-level warm/moist advection. Some patches of clearing can already be picked out, with storms already ongoing near the ArkLaMiss. Dewpoints in the mid 60s (mainly northeast) to low 70s suggest MLCAPE of 1,000- 1,500 J/kg as of ~10 AM , with diurnal heating into the upper 70s lower 80s increasing this to ~2,000-3,000 SBCAPE per our modified 12z RAOB. Focus for convective initiation is subtle, though with WAA and a diffuse theta-e boundary draped from northwest to southeast, thunderstorms that get going in the early afternoon could quickly strengthen to severe limits as eff. bulk shear runs ~50 kts via the H5 speed max aloft, and relatively unidirectional hodographs support robust/splitting updrafts. 500 mb temperatures range from -10 to -12 C, suggesting decently cooler air aloft despite effects from deep- layer ridging southward, as well as drier air near that layer. (This would favor wet-bulbing and potentially enhance buoyancy in the hail growth zone.) All things considered, 1-2" hail is possible in stronger storm cores this afternoon with expectation the most favorable zone for convective activity will stretch from northwest to southeast across the center of Central Alabama, generally along near the lingering/subtle surface boundary dividing the upper 60/lower 70 dewpoints. Damaging winds are also possible as stronger convective downdrafts tap into 800-1,000 J/kg DCAPE and likely cluster/cold pool with southeast progression later in the afternoon/evening. Severe weather timing still remains advertised from 1 PM to 9 PM with large hail and damaging winds the primary threats. 40/Sizemore Previous short-term discussion: /Updated at 417 AM CDT Wed Apr 08 2020/ Tonight into Tomorrow: There will be a break in thunderstorm activity this evening into the nighttime hours as the weak forcing slides out of our area. To our north, a cold front dives southward through the Ohio and Mid-MS River Valleys and approaches the TN Valley after midnight. This will be the focus for strong to severe thunderstorms during the early morning hours of Thursday. The environment ahead of this system likely won't be too different than what we see in the afternoon with plenty of instability, vertical shear, steep lapse rates, and higher DCAPE values. Therefore, with the added forcing mechanism, I would expect there to be a potential for thunderstorms along the frontal boundary to reach severe limits. Again, the main threats will be damaging winds and hail as any low-level shear remains unidirectional. Model guidance continues to struggle on timing this system out, which isn't surprising give the nocturnal nature. However, northwesterly flow regimes tend to support a quicker downstream propagation of convection, so I've opted to lean toward the faster CAM solutions on timing with the line reaching our northwestern counties as early as 2-4 AM. By 8-9 AM, the line of storms should be pushing just south of our area. There's still uncertainty with the amount of thunderstorm activity along this frontal boundary. Winds shift more westerly as the 850mb trough axis pushes the ridge farther south. This changes the source- region of our low to mid-level environment from the western Gulf to Southern TX, which means generally drier and warmer air. Some model guidance picks this up, highlighting a warm nose at 850mb, which could lead to a capping inversion (along with loss of daytime heating) before the front makes it into Central AL. Therefore, it's possible that this cold front slides into our area, and doesn't produce much thunderstorm activity at all. With that said, the higher resolution convective-allowing models continue to show at least some thunderstorm activity, which could be on the stronger side. Therefore, I'll stretch the slight and marginal risk areas a little farther south compared to the previous forecast. Thursday afternoon looks to clear out quickly behind the departing cold front. 25/Owen .LONG TERM... /Updated at 417 AM CDT Wed Apr 08 2020/ Friday and Saturday: Cooler and drier air builds in as ridging slides across the Gulf States on Friday. Upstream, the cut-off low pressure system that has been hanging back over the Desert SW for several days gets picked up by the main upper level trough and slides eastward through the Great Plains. Rain chances could increase Saturday afternoon into the evening as a pre-frontal shortwave lifts out of the Western Gulf. Sunday: The trough is expected to swing through the region on Sunday, and will likely be the main story weather-wise for the next several days. A surface low develops and lifts northeastward into the Mid-MS Valley. This will be a highly dynamic system with strong low level and upper level jets, increasing the 0-6km shear to upwards of 70+kts. There will be plenty of forcing as the trough and low pressure system move through, so expect widespread showers and thunderstorms to develop. The biggest question right now is instability and timing. The Euro shows the warm front lifting well to our north, placing Central AL in the warm sector of the developing low. It also has a slower timing overall, which allows for more destabilization. However, the GFS is quicker and doesn't lift the warm front as far north, which could limit how much instability we have. The GFS also continues to develop some convection along the coast, which could limit our instability as well. Overall, given the strong dynamics of this system and the thermodynamics currently shown in the model guidance, I'll add mention for a slight risk of severe weather for Sunday with damaging winds, hail, and tornadoes possible. Exact timing remains uncertain as model guidance continues to flip back and forth. This has the potential to be a strong system, so it will need to be monitored closely. Monday and Tuesday: The trough is expected to move east of our area by Monday morning, and drier air builds in. Guidance hints at a secondary cold front moving through the region Monday night into Tuesday, but there shouldn't be any precip along the boundary due to the lack of moisture return. 25/Owen && .AVIATION... 18Z TAF Discussion. Lower ceilings and related visibility restrictions eventually improved this morning as mixing occurred. These improvements, however, will give way to an environment favorable for scattered showers and potentially strong storms across Central Alabama. Most activity will traverse from northwest to southeast with time, generally putting TCL first for probable TSRA activity. (BHM/EET shortly thereafter, then into MGM/TOI.) ANB/ASN may stay out of most convective activity, though TEMPOs were placed at each terminal with timing as best as can be. Winds remain southwesterly to westerly at 5-8 kts. After a lull in activity this evening, another round of thunderstorms is possible along a cold front later tonight approaching from the north. This will likely impact northern terminals, though PROB30s were placed at all sites. FROPA will occur thereafter with improvement in flight conditions later tomorrow morning with a transition to more northerly winds. 40/Sizemore && .FIRE WEATHER... Minimum relative humidity values are expected to remain above 40 percent through Wednesday. This is due to a warm and humid airmass expected for this afternoon with strong to severe thunderstorms possible into Thursday morning. Thereafter, a front will bring drier and cooler conditions for Thursday and Friday. However, rain chances return for the weekend as another system approaches. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 61 71 46 63 39 / 70 10 10 0 0 Anniston 62 73 48 63 40 / 60 20 10 0 0 Birmingham 64 74 50 64 43 / 60 10 10 0 0 Tuscaloosa 65 76 51 67 44 / 60 10 10 0 0 Calera 64 75 50 66 43 / 60 20 10 0 0 Auburn 65 77 52 66 43 / 50 30 10 10 0 Montgomery 67 80 54 70 45 / 40 30 20 10 0 Troy 68 81 55 70 47 / 50 30 20 10 0 && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Apr 8, 9:17 AM CDT, 6 hours 21 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Birmingham AL 917 AM CDT Wed Apr 8 2020 ALZ011>015-017>050-091730- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 917 AM CDT Wed Apr 8 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe thunderstorms are possible across all of Central Alabama from 1 PM to 9 PM today. The primary threats include damaging winds up to 60 mph and large hail. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Strong to severe thunderstorms are possible north of the Interstate 20 corridor from 2 AM to 9 AM Thursday morning. The primary threats include damaging winds up to 60 mph and large hail. Severe thunderstorms are possible again on Sunday for portions of Central Alabama. The main threats with this Sunday system will be damaging winds up to 60 mph, large hail, and tornadoes. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed Wednesday afternoon into Thursday morning and again on Sunday. Please follow all local, state, and CDC guidelines in regards to travel.
In the hours before
Special weather statement, Apr 8, 2:03 PM CDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Birmingham AL
203 PM CDT Wed Apr 8 2020
ALZ034-081930-
Bibb AL-
203 PM CDT Wed Apr 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR BIBB COUNTY UNTIL 230 PM CDT...
At 203 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eoline, or 9 miles northwest of Brent, moving east at 30 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Brent, Centreville, Vance, West Blocton, Lawley, Ashby, Brierfield
Ironworks Park, West Centreville, Talladega National Forest, Eoline,
Trio, Six Mile, Bibb County Airport, Harmon and Pearson.
LAT...LON 3300 8738 3301 8732 3309 8731 3313 8728
3313 8699 3311 8697 3310 8697 3310 8695
3308 8695 3308 8693 3306 8693 3305 8688
3298 8688 3284 8694 3284 8705 3297 8739
TIME...MOT...LOC 1903Z 287DEG 28KT 3303 8728
15Special weather statement, Apr 8, 2:28 PM CDT, 1 hour 10 minutes before
Special Weather Statement National Weather Service Birmingham AL 228 PM CDT Wed Apr 8 2020 ALZ025-034-035-082000- Chilton AL-Bibb AL-Shelby AL- 228 PM CDT Wed Apr 8 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL CHILTON... SOUTHWESTERN SHELBY AND CENTRAL BIBB COUNTIES UNTIL 300 PM CDT... At 228 PM CDT, Doppler radar was tracking a strong thunderstorm over Ashby, or near Montevallo, moving east at 45 mph. Pea size hail and winds up to 40 mph will be possible with this storm. Locations impacted include... Calera, Clanton, Montevallo, Brent, Centreville, Jemison, Thorsby, West Blocton, Wilton, Ashby, Gap Of The Mountain, Brierfield Ironworks Park, West Centreville, University Of Montevallo, Eoline, Minooka Park, Highway 145 and CR 46, I 65 Rest Area, Six Mile and Bibb County Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3295 8728 3313 8725 3310 8655 3288 8658 TIME...MOT...LOC 1928Z 275DEG 37KT 3303 8692 86/Martin
Special weather statement, Apr 8, 2:54 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Birmingham AL
254 PM CDT Wed Apr 8 2020
ALZ030-031-082030-
Greene AL-Sumter AL-
254 PM CDT Wed Apr 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GREENE AND SOUTHERN
SUMTER COUNTIES UNTIL 330 PM CDT...
At 254 PM CDT, Doppler radar was tracking a strong thunderstorm over
Tamola, or near Lauderdale, moving east at 50 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Livingston, York, Forkland, Boyd, The University Of West Alabama,
Bluffport, Coatopa, Dug Hill, Tishabee, Old Mallard Airport, Belmont,
Demopolis Lock And Dam, Lilita, McDowell, Bellamy, Payneville and
Birdine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3266 8838 3263 8781 3261 8779 3261 8775
3259 8774 3257 8776 3258 8777 3258 8779
3254 8780 3252 8782 3254 8782 3254 8785
3252 8785 3252 8791 3246 8796 3243 8803
3246 8840
TIME...MOT...LOC 1954Z 275DEG 46KT 3256 8844
86/MartinSpecial weather statement, Apr 8, 3:07 PM CDT, 31 minutes before
Special Weather Statement National Weather Service Birmingham AL 307 PM CDT Wed Apr 8 2020 ALZ034-035-082030- Chilton AL-Bibb AL- 307 PM CDT Wed Apr 8 2020 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CHILTON AND SOUTHEASTERN BIBB COUNTIES UNTIL 330 PM CDT... At 306 PM CDT, Doppler radar was tracking a strong thunderstorm near Chilton County Motor Sports Park, or 7 miles west of Jemison, moving east at 30 mph. Pea size hail and winds up to 40 mph will be possible with this storm. Locations impacted include... Clanton, Jemison, Thorsby, Ashby, Chilton County Motor Sports Park, Randolph, Lomax, Isabella and I 65 Rest Area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3288 8697 3303 8693 3300 8659 3278 8665 TIME...MOT...LOC 2006Z 279DEG 26KT 3294 8687 86/Martin
Local storm report, Apr 8, 3:28 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
328 PM CDT WED APR 8 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM TSTM WND DMG 2 WSW YORK 32.49N 88.33W
04/08/2020 SUMTER AL EMERGENCY MNGR
A LARGE TREE AND POWER LINES BLOWN DOWN
ALONG COUNTY ROAD 2.
&&
MALSpecial weather statement, Apr 8, 3:35 PM CDT, 3 minutes before
Special Weather Statement
National Weather Service Birmingham AL
335 PM CDT Wed Apr 8 2020
ALZ036-043-082100-
Coosa AL-Elmore AL-
335 PM CDT Wed Apr 8 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ELMORE AND SOUTHERN
COOSA COUNTIES UNTIL 400 PM CDT...
At 334 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Welona, or 13 miles southwest of Rockford, moving
east at 40 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Tallassee, Equality, Eclectic, Speed, Pentonville, Dollar, Santuck,
Titus, Weoka Mills, Welona, Ten Cedar Estates, Kowaliga Bridge,
Dexter, Martin Dam, Higgins Ferry Park, Jordan Lake, Western Lake
Martin, Southern Lake Martin, Mitchell Lake and Claud.
LAT...LON 3268 8641 3275 8641 3275 8638 3282 8646
3286 8645 3289 8646 3278 8601 3275 8601
3275 8597 3277 8597 3275 8595 3275 8589
3268 8591 3265 8589 3252 8589
TIME...MOT...LOC 2034Z 280DEG 34KT 3279 8641
15The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 5:50 AM CDT | Dense Fog Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 3 hr |
| Apr 8, 2:03 PM CDT | Special Weather Statement | BMX | Bibb | 27 min |
| Apr 8, 2:28 PM CDT | Special Weather Statement | BMX | Bibb | 32 min |
| Apr 8, 2:54 PM CDT | Special Weather Statement | BMX | Sumter | 36 min |
| Apr 8, 3:07 PM CDT | Special Weather Statement | BMX | Chilton | 23 min |
| Apr 8, 3:09 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 36 min |
| Apr 8, 3:35 PM CDT | Special Weather Statement | BMX | Elmore | 25 min |
| Apr 8, 3:47 PM CDT | Special Weather Statement | BMX | Tallapoosa | 28 min |
| Apr 8, 3:53 PM CDT | Special Weather Statement | BMX | Talladega | 37 min |
| Apr 8, 4:01 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 29 min |
| Apr 8, 4:18 PM CDT | Special Weather Statement | BMX | Perry | 42 min |
| Apr 8, 4:25 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Tallapoosa | 35 min |
| Apr 8, 4:33 PM CDT | Severe Thunderstorm Warning | BMX | Marengo | 42 min |
| Apr 8, 4:58 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 47 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.